# SDR CALA2024090302346

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 82,716 hours, 32,435 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261322100
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG DOOR FWD ACTUATOR FTG LOWER FWD HOLE AND SURROUNDING FLANGE DAMAGED COMMON TO KEEL BEAM.   REMOVED & REPLACED FWD ACTUATOR FITTING AT LH DOOR MLG IAW A320 DRAWING REPAIR R533 70501 AND SRM 51-42-11/001.
